Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

December 25, 2015Washington County, Alabama

NWS Mobile, AL issued this special weather statement at Dec 25, 2015, 1:21 PM CST for Washington County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 25, 2015, 1:21 PM CST (19:21 UTC)
Expired
Dec 25, 2015, 2:15 PM CST
In force
54 min
Issued by
NWS Mobile, AL

County Washington County, AL

The radar

The Mobile radar (KMOB), 48 km from the middle of the area, began a volume at 19:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
455 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

676 
WWUS84 KMOB 251921
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CST FRI DEC 25 2015
 
ALZ052-261-252015-
MOBILE INLAND AL-WASHINGTON AL-
121 PM CST FRI DEC 25 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
MOBILE AND SOUTHEASTERN WASHINGTON IN SOUTHWEST ALABAMA UNTIL 215 PM
CST...

AT 120 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CITRONELLE...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...          MCINTOSH...            CALVERT...
MOWA CHOCTAW RESERVATION...                   MALCOLM...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3095 8814 3105 8832 3135 8815 3121 8795
TIME...MOT...LOC 1920Z 212DEG 20KT 3107 8819 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Dec 25, 1:02 PM CST, 19 minutes earlier.

Area forecast discussion, Dec 25, 1:02 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
102 PM CST FRI DEC 25 2015

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...
18Z ISSUANCE...LIFR TO IFR CIGS AND VISIBILITIES CONTINUE AT SOME
LOCATIONS (ESPECIALLY NEAR THE COAST) THIS AFTERNOON...IN THE MVFR
CATEGORY FURTHER INLAND. EXPECT A RETURN TO LIFR MOST LOCATIONS
OVERNIGHT AS LOW CLOUDS...FOG AND DRIZZLE CONTINUES. SOME SCATTERED
SHOWERS AND ISOALTED THUNDERSTORMS ALSO POSSIBLE OVER WESTERN
PORTIONS OF THE FCST AREA THROUGH THE FCST PERIOD. WINDS WILL
CONTINUE SOUTHEAST TO SOUTH AT 8 TO 15 KNOTS...WITH HIGHER GUSTS
MOSTLY IN AND AROUND THE SHOWERS AND THUNDERSTORMS THROUGH THE
FORECAST PERIOD. 12/DS

&&

.PREV DISCUSSION... /ISSUED 1225 PM CST FRI DEC 25 2015/

DISCUSSION...SEE UPDATED INFORMATION FOR LAND AND MARINE AREAS BELOW.

UPDATE...UPDATED THE ZONES TO REMOVE DENSE FOG ADVSY THAT WAS ALLOWED
TO EXPIRE EARLIER THIS MORNING. STILL SOME PATCHY LIGHT FOG...WITH
VISIBILITIES OCCASIONALLY STILL DOWN TO 1 TO 2 MILES IN SOME LOCATIONS
ESPECIALLY NEAR THE COAST. OTHERWISE THE FCST FOR TODAY REMAINS ON
TRACK. FCST HIGHS NEAR RECORD LEVELS...WE HAVE ALREADY BROKEN THE
RECORD HIGH FOR THE DAY IN MOBILE (IT WAS 78 DEGREES EARLIER THIS
MORNING)...SO TEMPERATURE FORECAST OF UPPER 70S AND LOWER 80S FOR
TODAY LOOKING REASONABLE. THE CHANCE POPS FOR THIS AFTERNOON OVER
WESTERN HALF OF THE FCST AREA ALSO LOOKING GOOD...AS RADAR IS
INDICATING DEVELOPMENT OF SCATTERED SHOWERS (ESPECIALLY OVER
MISSISSIPPI COUNTIES). 12/DS

MARINE...WENT AHEAD AND EXTENDED THE MARINE DENSE FOG ADVISORY FOR
ALL AREA BAYS OF COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE...
AS WELL AS OVER THE GULF COASTAL WATERS OUT TO 20 NAUTICAL MILES
THROUGH NOON SATURDAY. THE WARM SOUTHERLY FLOW WILL CONTINUE TO
INTERACT WITH THE RELATIVELY COOL COASTAL WATERS...ALLOWING FOR THE
OCCASIONAL DEVELOPMENT OF WIDESPREAD DENSE FOG OVER THE NEAR SHORE
WATERS THROUGH NOON SATURDAY. OTHERWISE...MARINE FCST PACKAGE
REMAINED UNCHANGED WITH MORNING UPDATE. 12/DS

PREV DISCUSSION... /ISSUED 648 AM CST FRI DEC 25 2015/

DISCUSSION...SEE UPDATED INFORMATION BELOW.

UPDATE...A HIGH RISK FOR DANGEROUS RIP CURRENTS HAS BEEN EXTENDED
FOR THE GULF BEACHES OF ALABAMA AND NORTHWEST THROUGH TONIGHT.

AREAL FLOODING WILL CONTINUE OVER MONROE...WILCOX AND COVINGTON
COUNTIES AND PARTS OF CONECUH COUNTY IN SOUTHWEST ALABAMA THROUGH MID
AFTERNOON TODAY. 32/EE

MARINE...A DENSE FOG ADVISORY FOR THE NEAR SHORE WATERS OF ALABAMA
AND NORTHWEST FLORIDA OUT TO 20 NM WILL CONTINUE THROUGH MIDDAY. THIS
ADVISORY MAY BE EXTENDED FOR LATER TODAY OR REISSUED FOR TONIGHT AND
EARLY SATURDAY. 32/EE

AVIATION...
12Z ISSUANCE...LIFR TO IFR CIGS AND VISIBILITIES THROUGH MID TO LATE
MORNING FOLLOWED BY IFR TO MVFR CIGS THROUGH ABOUT 26.01Z FOLLOWED BY
IFR TO LIFR CIGS AND VISIBILITIES THROUGH 26.12Z. A DENSE FOG
ADVISORY IS IN EFFECT FOR ALL TERMINAL SITES THROUGH MID MORNING
TODAY AND MAY BE REISSUED TONIGHT AND EARLY SATURDAY MORNING. WINDS
WILL CONTINUE FROM THE SOUTHEAST TO SOUTH AT 8 TO 15 KNOTS WITH
HIGHER GUSTS MOSTLY IN AND AROUND ISOLATED SHOWERS AND THUNDERSTORMS
THROUGH THE FORECAST PERIOD. 32/EE

PREV DISCUSSION... /ISSUED 535 AM CST FRI DEC 25 2015/

NEAR TERM /NOW THROUGH FRIDAY NIGHT/...AREAL FLOOD WARNINGS
CONTINUE FOR MONROE...WILCOX...AND COVINGTON COUNTIES AND PARTS OF
CONECUH COUNTY IN AL UNTIL MID AFTERNOON TODAY. RAINFALL TOTAL UP TO
5 INCHES WITH LOCALLY HIGHER AMOUNTS THROUGH TONIGHT HAS LEAD TO
WIDESPREAD FLASH FLOODING IN THESE AREAS YESTERDAY CONTINUING INTO
THE EVENING HOURS. ALTHOUGH THE THREAT OF FLASH FLOODING HAS
DECREASED SIGNIFICANTLY IN THE LAST FEW HOURS WIDESPREAD STANDING
WATER CONTINUES IN THESE AREAS AND WILL BE SLOW TO RECEDE THROUGH
TONIGHT. FOR NOW WILL CONTINUE WITH AREAL FLOOD WARNINGS IN THESE
AREAS THROUGH EARLY TO MID AFTERNOON. STAYED TUNED FOR FURTHER
UPDATES ON THIS FLOODING SITUATION MOSTLY OVER INLAND SW AL.

NUMEROUS SHOWERS AND THUNDERSTORMS THAT TRAINED OVER THESE AREAS
YESTERDAY CONTINUE TO SHIFT NORTHWARD AS THE MAIN FRONTAL BOUNDARY
THAT STALLED OVER THE REGION SHIFTS NORTHWARD IN RESPONSE TO A DEEP
RIDGE OF HIGH PRESSURE OVER THE WESTERN ATLANTIC SHIFTING WEST.
ALTHOUGH MOST OF THE HEAVIER PRECIP SHIFTS NORTH AND WEST OF THE FA
TODAY WE COULD SEE ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS
OVER THE FA THROUGH THIS AFTERNOON WITH THE BETTER COVERAGE
OCCURRING WEST OF THE I-65 CORRIDOR THROUGH THIS AFTERNOON. WITH
ANTECEDENT CONDITIONS RATHER SATURATED ANY HEAVIER PRECIP THAT DOES
OCCUR COULD CREATE MORE MINOR TO MODERATE FLOODING LOCALLY THOUGH
BELIEVE MOST OF THE PRECIP THROUGH TONIGHT WILL BE SHORT LIVED. WITH
DEWPTS TEMPS REMAINING IN THE LOWER 70S COMBINED WITH SURFACE TEMPS
CLIMBING TO THE NEAR 80 AFTERNOON CAPES WILL CONTINUE TO RUN AROUND
2500 J/KG DECREASING TO AROUND 1000 J/KG LATE THIS EVENING AND
OVERNIGHT. THE BEST VERTICAL SHEAR IS NOTED IN THE MORNING TODAY
DECREASING FROM EAST TO WEST THIS AFTERNOON AND TONIGHT. LATEST
MODEL SOUNDINGS SHOW PLENTY OF MID TO HIGH BASED MOISTURE OVER THE
REGION ALSO TODAY LEADING TO MOSTLY CLOUDY SKIES THROUGH TONIGHT.
AREAS OF DENSE FOG WILL ALSO CONTINUE THROUGH MID MORNING TODAY
MOSTLY OVER THE LOWER HALF OF THE FA WHERE THE HIGHER DEWPTS TEMPS
WILL BE LIKELY.

AS FOR TEMPS WE WILL LIKELY SEE MORE RECORD HIGHS TODAY ESPECIALLY
INLAND FROM THE COAST. WILL LEAN TOWARDS THE WARMER MAV/ECMWF
GUIDANCE FOR TEMPS THROUGH TONIGHT RESULTING IN HIGHS IN THE UPPER
70S TO LOWER 80S FOR MOST AREAS TODAY FOLLOWED BY LOWS IN THE MID
TO UPPER 60S. 32/EE

SHORT TERM /SATURDAY THROUGH MONDAY/...AN UPPER LEVEL SOUTHWEST
FLOW PATTERN WILL CONTINUE ACROSS THE CENTRAL GULF COAST REGION THIS
WEEKEND BETWEEN AN UPPER LEVEL RIDGE OF HIGH PRESSURE SITUATED OVER
THE WESTERN ATLANTIC OCEAN AND A DEEPENING UPPER LEVEL STORM SYSTEM
THAT WILL MOVE FROM THE DESERT SOUTHWEST THROUGH WESTERN PORTIONS OF
TX. IMPULSES EMBEDDED WITHIN THE SOUTHWEST FLOW MAY RESULT IN THE
DEVELOPMENT OF ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
SATURDAY...WITH BETTER CHANCES ACROSS SOUTHEAST MS AND SOUTHWEST AL
WITHIN SLIGHTLY MORE FAVORABLE DEEP LAYER MOISTURE. COVERAGE WILL BE
LESSER OVER EASTERN PORTIONS OF THE FORECAST AREA UNDERNEATH MORE OF
AN INFLUENCE OF THE WESTERN EXTENT OF THE UPPER RIDGE AXIS. SIMILAR
WEATHER PATTERN CONTINUES SUNDAY WITH ISOLATED STORMS POSSIBLE ACROSS
EASTERN AREAS...WITH A LITTLE BETTER COVERAGE OVER WESTERN PORTIONS
OF THE REGION AS SOUTHWEST FLOW STRENGTHENS AHEAD OF THE UPPER STORM
SYSTEM ADVANCING INTO WEST TX.

COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE SUNDAY
NIGHT INTO MONDAY...AGAIN ESPECIALLY ACROSS WESTERN AREAS AS THE
UPPER LEVEL LOW LIFTS TOWARD THE ARKLATEX REGION AND DEEP LAYER
FORCING/MOISTURE SPREADS ACROSS OUR AREA TO THE EAST OF THIS FEATURE
AND AHEAD OF A SURFACE COLD FRONT THAT WILL BE ADVANCING TOWARD THE
MISSISSIPPI RIVER VALLEY. GUIDANCE STILL SHOWS SOME DIFFERENCES WITH
REGARD TO TIMING OF THE FRONTAL PASSAGE...BUT THE LATEST INDICATIONS
SUGGEST DURING THE DAY MONDAY. WILL HAVE TO WATCH FOR A FEW STRONG TO
POSSIBLY SEVERE STORMS LATE SUNDAY NIGHT OR PERHAPS MORESO INTO THE
DAY MONDAY AS DEEP LAYER SHEAR STRENGTHENS TO AROUND 50 KNOTS AND
MUCAPES RANGE FROM AROUND 700-1200 J/KG AHEAD OF THE EJECTING
NEGATIVELY TILTED UPPER TROUGH AND APPROACHING COLD FRONT.
UNSEASONABLY WARM AND MUGGY WEATHER WILL PERSIST THROUGH THE WEEKEND
AND PRIOR TO FRONTAL PASSAGE MONDAY. HIGHS BOTH SATURDAY AND SUNDAY
WILL CONTINUE TO RANGE FROM THE UPPER 70S TO AROUND 80...WITH MORNING
LOWS IN THE MID 60S TO AROUND 70. /21

LONG TERM /LATE MONDAY THROUGH THURSDAY/...THE UPPER LEVEL TROUGH
QUICKLY LIFTS TO THE NORTHEAST TOWARD THE GREAT LAKES REGION MONDAY
NIGHT...WITH DRIER MID LEVEL AIR SPREADING INTO OUR REGION MONDAY
NIGHT INTO TUESDAY DESPITE CONTINUED SOUTHWEST FLOW ALOFT. THERE MAY
BE A LINGERING CHANCE OF SHOWERS/STORMS MONDAY EVENING...BEFORE DRIER
WEATHER IS EXPECTED MONDAY NIGHT INTO TUESDAY IN THE WAKE OF THE
PASSING FRONT. THE NEXT SHORTWAVE TROUGH LIFTING FROM THE WESTERN
GULF TO THE GULF COAST WILL BRING ANOTHER CHANCE OF RAIN SHOWERS LATE
TUESDAY NIGHT INTO WEDNESDAY NIGHT...WITH MOISTURE LINGERING OVER
EASTERN AND COASTAL PORTIONS OF THE REGION TO CLOSE OUT THE WEEK.
TEMPERATURES WILL FINALLY BECOME MUCH COOLER DURING THE TUESDAY
THROUGH THURSDAY TIME FRAME. LOWS SHOULD RANGE FROM THE MID 40S TO
AROUND 50 OVER THE INTERIOR TO THE LOWER TO MID 50S OVER EASTERN
AREAS AND CLOSER TO THE COAST. HIGHS EACH DAY WILL MOSTLY RANGE IN
THE 60S. /21

MARINE...A DENSE FOG ADVISORY REMAINS IN EFFECT FOR THE NEAR SHORE
WATERS OUT TO 20 NM THROUGH NOON TODAY. AREAS OF FOG WILL CONTINUE
OVER THESE AREAS THROUGH LATE TONIGHT BECOMING DENSE AGAIN LATE
TONIGHT AND DURING THE MORNING HOURS ON SAT. A DENSE FOG ADVISORY
MAY BE NEEDED AGAIN OVERNIGHT AND EARLY SAT. OTHERWISE...SURFACE
HIGH PRESSURE WILL PERSIST OVER THE WESTERN ATLANTIC THROUGH THE
WEEKEND...MAINTAINING A LIGHT TO MODERATE ONSHORE FLOW OVER THE
MARINE AREA THROUGH SUNDAY. AREAS OF DENSE FOG WILL CONTINUE TO
DEVELOP OVER THE NEXT COUPLE OF DAYS...PARTICULARLY OVER BAYS AND
SOUNDS. SOUTHERLY FLOW WILL STRENGTHEN SUNDAY INTO MONDAY AS A
STRONG STORM SYSTEM LIFTS ACROSS THE MISSISSIPPI VALLEY. A COLD
FRONT WILL LIKELY PASS THROUGH THE MARINE AREA MONDAY AFTERNOON OR
MONDAY NIGHT. SMALL CRAFT ADVISORIES MAY BE NEEDED FOR PARTS OF THE
MARINE AREA SUNDAY THROUGH MONDAY. 32/EE

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR ALZ265-266.

FL...HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR FLZ202-204-206.

MS...NONE.
GM...DENSE FOG ADVISORY UNTIL NOON CST SATURDAY FOR GMZ630>635-650-
     655.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOB
Hazardous weather outlook, Dec 25, 6:23 AM CST, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CST FRI DEC 25 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-261230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
623 AM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD AREAL FLOODING MOSTLY OVER SOME INLAND COUNTIES OF
SOUTHWEST ALABAMA WILL CONTINUE THROUGH MID AFTERNOON.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. ALTHOUGH MOST
OF THE HEAVIER CONVECTION WILL CONTINUE TO MOVE NORTH OF THE FORECAST
AREA TODAY A FEW STRONG TO BRIEFLY SEVERE THUNDERSTORMS WILL BE
POSSIBLE LATER TODAY...DUE MOSTLY TO GOOD SURFACE BASED INSTABILITY
AND HIGH MOISTURE CONTENT IN THE LOWER LEVELS OF THE ATMOSPHERE. SOME
LOCALIZED FLOODING MAY ALSO OCCUR WITH THE HEAVIER SHOWERS OR
THUNDERSTORMS.

A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG THE GULF BEACHES OF
ALABAMA AND NORTHWEST FLORIDA WILL CONTINUE THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER STRONG STORM SYSTEM WILL APPROACH THE AREA FROM THE WEST BY
THE END OF THE WEEKEND INTO EARLY NEXT WEEK. STRONG TO SEVERE STORMS
AND LOCALLY HEAVY RAINFALL ARE POSSIBLE WITH THIS NEXT SYSTEM BY
MONDAY.

DANGEROUS RIP CURRENTS WILL ALSO BE LIKELY LATE THIS WEEKEND AND
EARLY NEXT WEEK.

AREAS OF FOG...POSSIBLY DENSE AT TIMES...WILL CONTINUE AHEAD OF A
COLD FRONT THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-261230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 AM CST FRI DEC 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL CONTINUE OVER THE MARINE AREA OUT TO 20 NM
THROUGH MIDDAY TODAY AND WILL LIKELY REFORM LATE TODAY AND OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE POSSIBLE AHEAD OF A
COLD FRONT SUNDAY THROUGH MONDAY.

AREAS OF DENSE FOG WILL CONTINUE AHEAD OF THE COLD FRONT THROUGH
MONDAY.

In the hours before

Special weather statement, Dec 25, 1:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
121 PM CST FRI DEC 25 2015

ALZ052-261-252015-
MOBILE INLAND AL-WASHINGTON AL-
121 PM CST FRI DEC 25 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...INLAND
MOBILE AND SOUTHEASTERN WASHINGTON IN SOUTHWEST ALABAMA UNTIL 215 PM
CST...

AT 120 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CITRONELLE...
MOVING NORTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
CITRONELLE...          MCINTOSH...            CALVERT...
MOWA CHOCTAW RESERVATION...                   MALCOLM...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

LAT...LON 3095 8814 3105 8832 3135 8815 3121 8795
TIME...MOT...LOC 1920Z 212DEG 20KT 3107 8819

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 6:58 PM CSTAreal Flood WarningMOBMonroe6 hr
Dec 24, 8:07 PM CSTFlash Flood WarningMOBCrenshaw4 hr
Dec 24, 8:21 PM CSTAreal Flood WarningMOBCovington6 hr
Dec 24, 8:34 PM CSTAreal Flood WarningMOBConecuh6 hr
Dec 24, 8:37 PM CSTRiver Flood WarningMOBCovington, Crenshaw, Escambia5 days
Dec 24, 8:48 PM CSTFlash Flood WarningMOBMonroe6 hr
Dec 24, 8:59 PM CSTFlash Flood WarningMOBWilcox6 hr
Dec 24, 9:16 PM CSTRiver Flood WarningMOBDallas, Monroe, Wilcox14 days
Dec 24, 9:16 PM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox17 days
Dec 24, 10:58 PM CSTSpecial Weather StatementMOBButler32 min
Dec 25, 2:19 AM CSTAreal Flood WarningMOBCovington12 hr
Dec 25, 2:31 AM CSTAreal Flood WarningMOBConecuh12 hr
Dec 25, 3:05 AM CSTAreal Flood WarningMOBMonroe, Wilcox12 hr
Dec 25, 6:02 AM CSTRip Current StatementMOBBaldwin, Mobile3 days
Dec 25, 7:32 AM CSTRiver Flood WarningMOBEscambia25 hr
Dec 25, 12:50 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington14 days
Dec 25, 12:50 PM CSTRiver Flood WarningMOBChoctaw, Clarke, Washington14 days
Dec 25, 1:12 PM CSTRiver Flood WarningMOBEscambia19 hr
Dec 25, 2:10 PM CSTAreal Flood WarningMOBCovington12 hr
Dec 25, 4:50 PM CSTSpecial Weather StatementMOBWilcox55 min
Dec 24, 11:42 PM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa15 hr
Dec 25, 12:56 AM CSTSpecial Weather StatementMOBPerry, Stone64 min
Dec 25, 1:07 AM CSTAreal Flood AdvisoryMOBPerry, Stone3 hr
Dec 25, 1:54 AM CSTSpecial Weather StatementMOBPerry51 min
Dec 25, 2:50 AM CSTSevere Thunderstorm WarningMOBGreene, Wayne40 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.